Some stability results for Markovian economic semigroups
AbstractThe paper studies existence, uniqueness and stability of stationary equilibrium distributions in a class of stochastic dynamic models common to economic analysis. The stability conditions provided are suitable for treating multi-sector models and nonlinear time series models with unbounded state.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by The International Society for Economic Theory in its journal International Journal of Economic Theory.
Volume (Year): 1 (2005)
Issue (Month): 1 ()
Contact details of provider:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=1742-7355
Other versions of this item:
- Leonard J. Mirman & Kevin Reffett & John Stachurski, 2004. "Some Stability Results for Markovian Economic Semigroups," Department of Economics - Working Papers Series 902, The University of Melbourne.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bray, Margaret, 1982. "Learning, estimation, and the stability of rational expectations," Journal of Economic Theory, Elsevier, vol. 26(2), pages 318-339, April.
- Stachurski, John, 2003. "Economic dynamical systems with multiplicative noise," Journal of Mathematical Economics, Elsevier, vol. 39(1-2), pages 135-152, February.
- Bruce E. Hansen & Mehmet Caner, 1997.
"Threshold Autoregressions with a Unit Root,"
Boston College Working Papers in Economics
381, Boston College Department of Economics.
- Razin, Assaf & Yahav, Joseph A, 1979. "On Stochastic Models of Economic Growth," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(3), pages 599-604, October.
- Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
- repec:cup:macdyn:v:1:y:1997:i:4:p:740-69 is not listed on IDEAS
- Mitra, Tapan & Roy, Santanu, 2003.
"Optimal Exploitation of Renewable Resources under Uncertainty and the Extinction of Species,"
03-10, Cornell University, Center for Analytic Economics.
- Tapan Mitra & Santanu Roy, 2006. "Optimal exploitation of renewable resources under uncertainty and the extinction of species," Economic Theory, Springer, vol. 28(1), pages 1-23, 05.
- Le Van, C. & Morhaim, L. & Dimaria, C.-H., 2000.
"The Discrete Time Version of the Romer Model,"
Papiers d'Economie MathÃÂ©matique et Applications
2000.63, UniversitÃ© PanthÃ©on-Sorbonne (Paris 1).
- Hopenhayn, Hugo A & Prescott, Edward C, 1992. "Stochastic Monotonicity and Stationary Distributions for Dynamic Economies," Econometrica, Econometric Society, vol. 60(6), pages 1387-406, November.
- Leonard J Mirman & Olivier F. Morand & Kevin L. Reffett, 2004.
"A Qualitative Approach to Markovian Equilibrium in Infinite Horizon Economies with Capital,"
122247000000000224, UCLA Department of Economics.
- Mirman, Leonard J. & Morand, Olivier F. & Reffett, Kevin L., 2008. "A qualitative approach to Markovian equilibrium in infinite horizon economies with capital," Journal of Economic Theory, Elsevier, vol. 139(1), pages 75-98, March.
- Farmer, Roger E.A. & Woodford, Michael, 1997. "Self-Fulfilling Prophecies And The Business Cycle," Macroeconomic Dynamics, Cambridge University Press, vol. 1(04), pages 740-769, December.
- Stachurski, J., 2001.
"Stochastic Optimal Growth with Unbounded Shock,"
Department of Economics - Working Papers Series
777, The University of Melbourne.
- Long, John B, Jr & Plosser, Charles I, 1983. "Real Business Cycles," Journal of Political Economy, University of Chicago Press, vol. 91(1), pages 39-69, February.
- Donaldson, John B. & Mehra, Rajnish, 1983. "Stochastic growth with correlated production shocks," Journal of Economic Theory, Elsevier, vol. 29(2), pages 282-312, April.
- Futia, Carl A, 1982. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Econometrica, Econometric Society, vol. 50(2), pages 377-408, March.
- Rabi Bhattacharya & Mukul Majumdar, 2003. "Dynamical systems subject to random shocks: An introduction," Economic Theory, Springer, vol. 23(1), pages 1-12, December.
- Azariadis, Costas & Stachurski, John, 2005.
Handbook of Economic Growth,
in: Philippe Aghion & Steven Durlauf (ed.), Handbook of Economic Growth, edition 1, volume 1, chapter 5
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.